U.S. doctors online nowAsk doctors free
AU
A 41-year-old male asked:

Hi there was on mirtazepine for anxiety ocd but just come of now because getting fat but stomach bad get ibs think must help that?

1 doctor answer1 doctor weighed in
Dr. Krishna Kumar
Psychiatry 55 years experience
Anxiety, IBS: Mirtazepine is for Depression. It is not specific medication for Anxiety or OCD. It has side effect of weight gain. It is likely that your IBS is due to stresses causing Anxiety. See Gastroenterologist for IBS. See Psychiatrist for Diagnosis of Anxiety, Depression or OCD. Discuss medications for Anxiety-Lorazepam or Alprazolam.Have Therapy to cope with stresses. Do Breathing and Music Relaxation

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 8, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.